# SDR SWI202408260782

- Difficulty date: June 16, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE, FUSELAGE SIDE, LAST LANDING #27 IS GOUGED FROM THE MIGRATED SPRING PIN (MARKED)   (C-CHECK RO 8/24/2024)    REMOVED DAMAGE ON PAX DOOR PIANO HINGE FUSELAGE SIDE AT LUG LAND AND LUG LOCATION IAW CRJ 900 SRM 53-21-23-201-010-A01 TYPE I STEP 1 AND TYPE IV STEP 1. FOUND REWORKED AREA TO BE WITHIN LIMITS AND RESTORED FINISH. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
